# SDR SWAA2023082383850

- Difficulty date: July 30, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 26,519 hours, 12,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE CORROSION STA 727J-747<[01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE REMOVAL TO BE .022 INCHES IN DEPTH. DAMAGE FOUND TO BE OUT OF LIMITS AS GIVEN IN SRM 53-00-53-1A-2.;[02] REMOVED RH TRANSITION ANGLE FROM STA 727 TO STA 767. PER SRM 51-40-02;[03] REPLACED DAMAGED TRANSITION ANGLE FROM STA 727 TO STA 767 PER SRM 51-40-02.;[04] INSPECTION VERIFIED CORRECTIVE ACTION STEP 3.;[05] INSPECTION C/W ANY/ALL RII WITHIN WORK INSTRUCTION.
